Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had throat infection, tonsilitis. Took Cefuroxom. Having weakness, nervousness, pain in upper body. Reason?

I have been suffering from throat infection and tonsilitis and have been treated with Cefuroxom ( 1 gm per day) for 1 week..Now after 2 week, i am suffering from weakness...little nervousness while driving ( was not before never) abd twiking little pain on upper half of body.. I am 39 yers old male with no blood sugar , BP 130/ 84... working at SHELL Bangalore.. no history of illness other than mild gilbert syndrome
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear concerned.,
Thanks for writing to us.
After one week of therapy, how is your throat pain and symptoms of Respiratory Infection?How have you been taking your food daily?As you have been with mild Gilbert's Syndrome, I feel you are a teetotaller that means you do not indulge in drinking/smoking/any substance abuse.have you suffered from concomitant loose motions when you have had a course of Cefuroxime 1 gm PO daily?
Pls get your CBG investigation done(capillary blood glucose) for Random Blood Sugar.
Due to a condition developing during antibiotic therapy.,super infection sets in and beneficial bacteria in the gut get killed.So there will be depletion of micronutrients such as B-Complex group of Vitamins. Due to multiplication of Fungal /Yeast type of organisms in gut there will be colitis induced by the same.
You are hereby advised to consume lots of fruit juices/Tender coconut water with a dash of salt and
Glucose water if there is Hypoglycemia.
In addition to fluids and Electrolytes, Pls take suppliments containing Lactobacilli to weed out yeast like organism growth in the gut.It also supplies much needed Vit B-Complex.
In a couple of days you will be fit and fine.
Wishing you a speedy recovery.,
Best regards.,
Dr Lt Cdr ASN Bhushan.,

Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor